# SDR TWAA9904008

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON LT WING, THE O/B TRAILING EDGE FLAP WITH A .25 IN HOLE AT I/B END OF LOWER SURFACE.  INSTALLED A 2 IN BY 2 IN WET LAY-UP PER SRM 51-70-06.
